# SDR DHL2005743503

- Difficulty date: December 22, 2004
- Submitted: February 5, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 38,430 hours, 25,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1183 RBL 7, LONGITUDINAL FLOOR SUPPORT CRACKED AT END, .375 INCH.  CUT OUT DAMAGED SECTION IAW B727 SRM 51-40-3.  FABBED REPAIR ANGLE IAW B727 SRM 51-40-3 FROM 7075-0 .071 PO 044327, HEAT TREATED TO T-6 ON PEMCO TRAVELER 76314000863.  DRILLED, TRIMMED, DEBURRED, ALODINED AND PRIMED IAW B727 SRM 51-10-2.  FABBED REPAIR FILLER FROM 7075T-6 .050 PO 0441816, TRIMMED, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 51-10-2.
